Title

Edgeworth Approximations in First Order Stochastic Difference Equations with Exogenous Variables

Publication Type

Journal Article

Publication Date

1982

Abstract

This article obtains the Edgeworth approximate distribution of the OLS estimator of the autoregressive parameter of a first-order stochastic difference equation with exogenous variables. The approximate distribution is compared with the exact distribution computed using the Imhof algorithm. Phillips' results on the pure autoregressive process are also revised.

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Econometrics

Volume

20

Issue

2

First Page

175

Last Page

195

ISSN

0304-4076

Identifier

10.1016/0304-4076(82)90018-5

Publisher

Elsevier

Additional URL

http://dx.doi.org/10.1016/0304-4076(82)90018-5

This document is currently not available here.

Share

COinS